# SDR P5CA0300890

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 54,115 hours, 10,435 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440404
- Part serial: 6041
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RADAR SYS 1 & 2 ANT FAULT ON BOTH SCREENS INTERMITENT IN BOTH TEST & WX MODE, RETURNED TO GATE.  WEATHER RADAR FAIL.  REPLACED WEATHER RADAR ANTENNA.  UNKNOWN WEATHER RADAR FAILED TO PAINT WEATHER.
